Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Hilbert transforms, fractional integration and differentiation


Authors: P. L. Butzer and W. Trebels
Journal: Bull. Amer. Math. Soc. 74 (1968), 106-110
DOI: https://doi.org/10.1090/S0002-9904-1968-11893-2
MathSciNet review: 0220012
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Quasi-analytic functions, Laplace operator, positive kernels, Ann. of Math. (2) 51 (1950), 68-91. MR 32708
  • 2. P. L. Butzer, Beziehungen zwischen den Riemannschen, Taylorschen und gewöhnlichen Ableitungen reellwertiger Funktionen, Math. Ann. 144 (1961), 275-298. MR 138712
  • 3. J. L. B. Cooper, Some problems in the theory of Fourier transforms, Arch. Rational Mech. Anal. 14 (1963), 213-216. MR 156152
  • 4. W. Feller, On a generalization of Marcel Riesz' potentials and the semi-groups generated by them, Comm. Sém. Math. Univ. Lund Tome Supplémentaire 1952, 72-81. MR 52018
  • 5. H. Kober, A modification of Hilbert transforms, the Weyl integral and functional equations, J. London Math. Soc. 42 (1967), 42-50. MR 203384
  • 6. G, O. Okikiolu, Fourier transforms and the operator $H\sb{\alpha }$, Proc. Cambridge Philos. Soc. 62 (1966), 73-78. MR 187027
  • 7. M. Riesz, L'integrale de Riemann-Liouville et le problème de Cauchy, Acta Math. 81 (1948), 1-223. MR 30102
  • 8. L. von Wolfersdorf, Über eine Beziehung zwischen Integralen nicht ganzer Ordnung, Math. Z. 90 (1965), 24-28. MR 192298
  • 9. H. Weyl, Bemerkungen zum Begriff des Differentialquotienten gebrochener Ordnung, Vierteljschr. Naturforsch. Ges. Zürich. 62 (1917), 296-302.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11893-2

American Mathematical Society